# SDR DALA2025081306053

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 77,123 hours, 29,556 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Loose
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 30 D + E LOOSE. FOUND SEAT ACTUATORS LOOSE.TIGHTENED HARDWARE. BOTH SEATS 30 D AND E SECURED.
